Some Operators on Families of Fuzzy Languages and Their Monoids

P.R.J. Asveld

    Research output: Chapter in Book/Report/Conference proceedingChapterAcademicpeer-review

    Abstract

    We study the structure of partially ordered monoids generated by certain operators on families of fuzzy languages. These operators are induced by simple, well-known operations on fuzzy languages, like fuzzy homomorphism, fuzzy finite substitution and intersection with regular fuzzy languages. The structure of these monoids provides better insight in the (in)dependency of closure properties of some families of fuzzy languages.
    Original languageUndefined
    Title of host publicationWords, Semigroups, and Transductions
    EditorsM. Ito, G. Paun, S. Yu
    Place of PublicationSingapore
    PublisherWorld Scientific
    Pages1-14
    Number of pages14
    ISBN (Print)981-02-4739-7
    Publication statusPublished - Nov 2001

    Publication series

    Name
    PublisherWorld Scientific

    Keywords

    • IR-63636
    • EWI-7964

    Cite this

    Asveld, P. R. J. (2001). Some Operators on Families of Fuzzy Languages and Their Monoids. In M. Ito, G. Paun, & S. Yu (Eds.), Words, Semigroups, and Transductions (pp. 1-14). Singapore: World Scientific.